# SDR RAIA00202086

- Difficulty date: February 27, 2002
- Submitted: March 1, 2002
- Operation: Air carrier
- Aircraft: N812HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145373
- Aircraft time: 2,741 hours, 2,307 cycles
- System (JASC): 2915 · Hydraulic Pressure Relief Valve, Main
- Part: O-Ring
- Part number: 368960103
- Condition: Damaged
- Location: Relief Valve
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

PIT- DURING DESCENT CREW ALERTING SYSTEM MESSAGE WITH MALFUNCTION DISPLAY MESSAGE HYD SYS NR 1 LOW.  MAINTENANCE REMOVED AND REPLACED O-RING AT NR 1 HYD SYSTEM PRESSURE RELIEF VALVE, OPS AND LEAK CHECK OK.
